| Catalog Number |
001100 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that they heard a noise and noticed a burning smell and the ih-1000 shutdown.The customer saw that the uninterruptible power supply (ups) was the cause of the smell.The customer stated that she did not see any fire but only noticed the smell and that nobody was hurt.The customer was advised not to use the instrument and not to plug anything before our field service engineer is onsite.A field service engineer came to the customer's site and disconnected the instrument from power (wall socket).The field service engineer verified the errors and replaced the faulty ups devices.The instrument was checked for proper functionality and a system verfification was successfully ran.After the intervention, the instrument is operating within specifications and was returned to full operation.
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.